# SDR DALA14033105806

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Bs 365 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABLIZER STRAP AT BOTTOM OF FLOORBEAM AT STA 365.25 IS CRACKED, AND ALSO AT STA 375, LBL 45.50.  REPAIRED STABLIZER STRAP AT BOTTOM OF FLOORBEAM STA 365.25 IAW ERA 384483-14 MA REV D.
